Show simple item record

dc.contributor.authorWang, Changyou ( )
dc.date.accessioned2018-11-05T15:05:23Z
dc.date.available2018-11-05T15:05:23Z
dc.date.issued1997-11-20
dc.identifier.citationWang, C. (1997). Partial regularity for flows of H-surfaces. Electronic Journal of Differential Equations, 1997(20), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/7775
dc.description.abstractThis article studies regularity of weak solutions to the heat equation for H-surfaces. Under the assumption that the function H is Lipschitz and depends only on the first two components, the solution has regularity on its domain, except for a set of measure zero. Moreover, if the solution satisfies certain energy inequality, this set is finite.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1997, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectH-surfacesen_US
dc.subjectHard spacesen_US
dc.subjectLorentz spacesen_US
dc.titlePartial Regularity for Flows of H-Surfacesen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record